# SDR UIEA2019051304174

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,826 hours, 16,822 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Faulty
- Location: Main Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, FOUND MAIN BATTERY CHARGER STATUS MESSAGE.  ( REMOVED AND REPLACED MAIN BATTERY CHARGER IAW AMM 24-31-02. CHARGE OFF PART (P/N: 4-254-02, S/N: 0324)  LOG PAGE 1084171 ITEM M2; REMOVED AND REPLACED MAIN BATTERY IAW AMM 24-31-01. BATTERY OFF PART (S/N 0905200223249, P/N 018550-000).   LOG PAGE 1084172 ITEM M3: MAIN BATTERY CHARGE STS MSG. RAN FIM 24-31 FT 803. REMOVED AND REPLACED BATTERY CHARGER IAW AMM 24-31-02. (S/N 2973, P/N S282T002-6)  LOG PAGE 1084172 ITEM M4: PERFORMED FIM 24-31 FT 803. REMOVED AND REPLACED RELAY K115 IAW WDM 24-31-11. )
